Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi all,

I've started on Differin 0.1% tonight, predominantly for hyper-pigmentation from acne that disappeared a few years ago. I only get one or two spots nowadays.

Anyway, I've read so much on here about the first 8 weeks making your skin absolutely terrible. I'm going away with friends in 8 weeks, I'm terrified of what this cream might do to my skin! Should I stop using it?

Thanks!

Share this post


Link to post
Share on other sites

My face always got destroyed on Differin. Now I also had a lot of current breakouts when I used it so you might be good if you dont breakout much anymore.

Share this post


Link to post
Share on other sites

The same happened to me as the above poster my face was destroyed and its taken me 8 months to sort it out. I honestly wouldnt risk it just for the odd spot or two.

Share this post


Link to post
Share on other sites
Guest GetMeTheResults

I used differin at night and duac in the am+day for 8-9 years. I used the stronger % of the gel, not the cream, because my skin was oily.

I really liked that combo, it worked for me well. At first, your skin always gets worse. Eventually, after 3 months or so it will get better. It's not going to happen overnight though. If you don't have success with it switch to a stronger topical, like tazorac.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×